A member asked:

Is it dangerous if i was prescribed 40mg of fluoxetine (prozac) , but i've been taking 60mg?

A doctor has provided 1 answer
Dr. Marc Zimmermann answered

Specializes in Psychiatry

This is probably not dangerous. However, I do not know the basics of your condition. One should never adjust their medications without consulting their doctor.

Answered Aug 17, 2013

5.3k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...